- Complete Eye Care
- Coughs Colds & Flu
- General Health
- Pain Relief
- Quit Smoking Aids
If you'd like to be notified about new products or great deals, head to our newsletter page
Voltaren Rapid 12.5mg (Diclofenac) Tablets
Diclofenac Potassium 12.5mg.
Voltaren Rapid 12.5 is the same product as Voltaren Rapid but with half the dose. Voltaren Rapid contains 25mg of the active ingredient Diclofenac Potassium whereas Voltaren Rapid 12.5 contains 12.5mg of Diclofenac Potassium.
Voltaren Rapid 12.5 is a powerful medicine for the relief of acute painful and inflammatory conditions. We strongly recommend that Voltaren Rapid 12.5 be taken directly after a meal. Never take Voltaren Rapid 12.5 on an empty stomach, as this may cause gastric discomfort. Onset of pain relief is usually within 15 to 30 minutes. If you suffer from a stomach ulcer do not take Voltaren Rapid 12.5. Voltaren Rapid 12.5 is a non-steroidal anti-inflammatory drug (nsai).
If you have ever had an allergic reaction or asthma attack after taking diclofenac, or any other anti-inflammatory medicine such as aspirin, do not take Voltaren Rapid 12.5. Voltaren Rapid 12.5 is particularly effective against the medical complaints such as sprains and strains, bruises neck pain, back pain period pains, migraine headaches, and post operative pain. (e.g. Dental or Minor Surgery)
- Adults and children over 14 years: Initially take 2 tablets, then if necessary take 1 or 2 tablets every 4 to 6 hours. Elderly people maybe more sensitive to the effects of Voltaren Rapid 12.5 than other adults and should use the lowest effective dose for their condition. It is especially important for elderly patients the report any unwanted effects promptly to their doctor or pharmacist.
- Children under 14 should not take Voltaren Rapid 12.5.
Warnings and Cautions
- TAKING OTHER MEDICINES WITH VOLTAREN RAPID 12.5 - The effects of some other medicines may be modified by Voltaren Rapid 12.5. You should ask your doctor or pharmacist before taking other medicines in addition to Voltaren Rapid 12.5.
- Treatment for acute, inflammatory and painful conditions is usually necessary for only a few days. Chronic conditions require continuous treatment.
- Stop taking Voltaren Rapid 12.5 and consult your doctor immediately if you develop one or more of the following symptoms:
- Swelling of the face feet or legs
- Persistant sore throat or high temperature
- Skin rash or asthma attacks
- Black coloured stools
- Yellowing of the skin or eyes
- If you feel dizzy or light headed or find that your sight is affected, you should NOT drive a vehicle or operate machinery
- Gastric symptoms such as nausea, vomiting or pain in the upper abdominal region
Voltaren Rapid 12.5 is a pharmacy only medicine. Voltaren Rapid is a registered trademark of Novartis Consumer Health
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
Voltaren Rapid 12.5 (10 tablets) x 1
Voltaren Rapid 12.5 (20 liquid caps) x 1
Voltaren Rapid 12.5 (20 tablets) x 1